Ill-posed equations with transformed argument
Simone Gramsch and
Eberhard Schock
Abstract and Applied Analysis, 2003, vol. 2003, 1-7
Abstract:
We discuss the operator transforming the argument of a function in the L 2 -setting. Here this operator is unbounded and closed. For the approximate solution of ill-posed equations with closed operators, we present a new view on the Tikhonov regularization.
Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/572142.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/572142.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:572142
DOI: 10.1155/S1085337503303021
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().